MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-41
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation approximately 89 months after a patient had a right total knee arthroplasty, the patient underwent a right total knee revision procedure, the patient experienced pain and mobility issues.Operative photos/x-rays were provided.Intraoperatively, the surgeon observed significant wear on both the tibial insert and patella polyethylene components.There were no medical or surgical interventions reported.Patient was last known to be in stable condition following the event.No additional information is available.Concomitants products: complaint investigation findings: the revision reported was likely the result of instability, axial rotational mismatch between the femoral and tibial components, third body wear, and/or patient-related conditions, which resulted in polyethylene wear, delamination, and pain.However, this cannot be confirmed as the devices were not returned for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.510k: k033883 fda recall z-0021-2022.
 
Additional Manufacturer Narrative
D10: logic femoral ps cem right sz 5 (cat# 02-010-01-0350 / serial# (b)(6), lgc tibial fit tray cem sz 5f / 6t (cat# 02-012-45-5060 / serial# (b)(6), tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6), fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6).The product associated with the reported event is within the scope of recall 1038671-2022-00538; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated report: 1038671-2022-00538.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e.The revision reported was likely the result of instability, axial rotational mismatch between the femoral and tibial components, third body wear, and/or patient-related conditions, which resulted in polyethylene wear, delamination, and pain.However, this cannot be confirmed as the devices were not returned for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 41MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21889773
Report Number1038671-2025-01875
Device Sequence Number18186254
Product Code JWH
UDI-Device Identifier10885862039620
UDI-Public10885862039620
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2019
Device Catalogue Number200-02-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/17/2025
Date Device Manufactured03/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale